Bulletin (New Series) of the American Mathematical Society

Review: David Rees, Lectures on the asymptotic theory of ideals

S. McAdam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 315-317.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555628

Citation

McAdam, S. Review: David Rees, Lectures on the asymptotic theory of ideals. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 315--317. https://projecteuclid.org/euclid.bams/1183555628


Export citation